ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gupta, Bhupendra and Iyer, Srikanth K and Manjunath, D (2008) Topological properties of the one dimensional exponential random geometric graph. In: Random Structures and Algorithms, 32 (2). pp. 181-204.

This list was generated on Wed Oct 16 14:02:56 2019 IST.